Polaramine Syrup 100mL
Product ID: 20496
Temporarily Low Stock Online -
Please Try Your Local Store
This medication may cause drowsiness. If affected, do not drive a vehicle of operate machinery. Avoid alcohol.
Each 5mL contains:
Dexchlorpheniramine Maleate 2mg.
Sucrose, Ethanol, Sodium Chloride, Brilliant Scarlet with Methyl Hydroxybenzoate and Propyl Hydroxybenzoate as preservatives.
Adults and children over 12 years of age:
5mL every 6 hours. If condition persists, consult your doctor or pharmacist.
For children up to 1 year of age, use on the advice of your doctor or pharmacist.
6 - 12 months: 0.5 - 1mL every 6-8 hours,
1 - 2 years: 1-1.25mL every 6-8 hours,
2 - 4 years: 1.25-1.75mL every 6-8 hours,
4 - 6 years: 1.75-2mL every 6-8 hours,
6 - 12 years: 2-4mL every 6-8 hours.
Customers Who Bought This Product Also Bought...